Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
See all formats and pricing
More options …
Volume 13, Issue 1


Volume 13 (2015)

Absolutely strongly star-Hurewicz spaces

Yan-Kui Song
  • Corresponding author
  • Institute of Mathematics, School of Mathematical Science, Nanjing Normal University, Nanjing 210023, P.R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-10-09 | DOI: https://doi.org/10.1515/math-2015-0004


A space X is absolutely strongly star-Hurewicz if for each sequence (Un :n ∈ℕ/ of open covers of X and each dense subset D of X, there exists a sequence (Fn :n ∈ℕ/ of finite subsets of D such that for each x ∈X, x ∈St(Fn; Un) for all but finitely many n. In this paper, we investigate the relationships between absolutely strongly star-Hurewicz spaces and related spaces, and also study topological properties of absolutely strongly star-Hurewicz spaces.

Keywords : Selection principles; Starcompact; acc; Strongly star-Menger; Absolutely strongly star-Menger; Strongly star-Hurewicz; Absolutely strongly star-Hurewicz; Alexandroff duplicate


  • [1] Bonanzinga M., Preservation and reflection of properties acc and hacc, Comment. Math. Univ. Carolinae., 1996, 37(1), 147-153Google Scholar

  • [2] Bonanzinga M., Cammaroto F., Kočinac Lj.D.R., Star-Hurewicz and related spaces, Applied General Topology., 2004, 5, 79-89Google Scholar

  • [3] Bonanzinga M., Cammaroto F., Kočinac Lj.D.R., Matveev M.V., On weaker forms of Menger, Rothberger and Hurewicz properties, Mat. Vesnik., 2009, 61, 13-23Web of ScienceGoogle Scholar

  • [4] Bonanzinga M., Matveev M.V., Some covering properties for ψ-spaces, Mat. Vesnik., 2009, 61, 3-11Google Scholar

  • [5] Caserta A., Maio G. Di., Kočinac Lj.D.R., Versions of properties (a) and (pp), Topology Appl., 2011, 158, 1630-1638Web of ScienceGoogle Scholar

  • [6] van Douwen E.K., Reed G.K., Roscoe A.W., Tree I.J., Star covering properties, Topology Appl., 1991, 39, 71-103Web of ScienceGoogle Scholar

  • [7] van Douwen E.K., The integers and topology, in: Handbook of Set-theoretic Topology, Ed: K. Kunen and J. E. Vaughan, North- Holland, Amsterdam, 1984, 111-167Google Scholar

  • [8] Engelking E., General Topology, Revised and completed edition, Heldermann Verlag, Berlin, 1989, Google Scholar

  • [9] Fleischman W.M., A new extension of countable compactness, Fund. Math., 1971, 67, 1-7Google Scholar

  • [10] Gillman L., Jerison M., Rings of Continuous Functions, Van Nostrand, New York, 1960Google Scholar

  • [11] Kočinac Lj.D.R., Star-Menger and related spaces, Publ. Math. Debrecen., 1999, 55, 421-431Google Scholar

  • [12] Kočinac Lj.D.R., Star-Menger and related spaces II, Filomat (Ni˘s)., 1999, 13, 129-140Google Scholar

  • [13] Matveev M.V., A survey on star-covering properties, Topology Atlas, preprint No 330, 1998Google Scholar

  • [14] Matveev M.V., Absolutely countably compact spaces, Topology Appl., 1994, 59, 61-92Google Scholar

  • [15] Song Y.-K., On countable star-covering properties, Applied General Topology., 2007, 8(2), 249-258Google Scholar

  • [16] Song Y.-K., Absolutely strongly star-Menger spaces, Toplogy Appl., 2013, 160, 475-481Google Scholar

  • [17] Shi .W-X., Song Y.-K., Gao Y.-Z., Spaces embeddable as regular closed subsets into acc spaces and (a)-spaces, Topology Appl., 2005, 150, 19-31Google Scholar

  • [18] Vaughan J.E., Absolutely countably compactness and property (a), Talk at 1996 Praha Symposium on General Topology Google Scholar

About the article

Received: 2013-11-02

Accepted: 2014-07-13

Published Online: 2014-10-09

Published in Print: 2015-01-01

Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0004.

Export Citation

© 2015 Yan-Kui Song. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in